World Journal of Mechanics

Vol.8 No.6(2018), Paper ID 85531, 11 pages

DOI:10.4236/wjm.2018.86020

 

Lissajous Orbits at the Collinear Libration Points in the Restricted Three-Body Problem with Oblateness

 

Ahmed H. Ibrahim, Mohammed N. Ismail, Afaf S. Zaghrout, Saher H. Younis, Mayadah O. El Shikh

 

Astronomy and Meteorology Department, Faculty of Science, Al-Azhar University, Cairo, Egypt
Astronomy and Meteorology Department, Faculty of Science, Al-Azhar University, Cairo, Egypt
Mathematics Department, Faculty of Science (Girls), Al-Azhar University, Cairo, Egypt
Mathematics Department, Faculty of Science (Girls), Al-Azhar University, Cairo, Egypt
Mathematics Department, Faculty of Science (Girls), Al Qassim University, Buraidah, Saudi Arabia

 

Copyright © 2018 Ahmed H. Ibrahim, Mohammed N. Ismail, Afaf S. Zaghrout, Saher H. Younis, Mayadah O. El Shikh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ibrahim, A. , Ismail, M. , Zaghrout, A. , Younis, S. and El Shikh, M. (2018) Lissajous Orbits at the Collinear Libration Points in the Restricted Three-Body Problem with Oblateness. World Journal of Mechanics, 8, 242-252. doi: 10.4236/wjm.2018.86020.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.